# SDR ABXA2011022204

- Difficulty date: February 18, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 53,235 hours, 38,950 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

25 PER MTC CHECK EMERGENCY DESCENT DEVICES IN SUPERNUMERARY COMPARTMENT.  DEFERRED: 67999  CHECKED SUPERNUMERARY COMPARTMENT EMERGENCY DESCENT DEVICES FOUND ONE MISSING.  DEFERRED.  COMPARTMENT IAW MEL 25-61-1-1 PLACARD INSTALLED.  MTC PROCEDURES C/W.  LIMITED TO 5 PERSON ON BOARD.  CODE 11 CLEARED: 67999  INSTALLED EMERGENCY DESCENT DEVICE IN SUPERNUMERARY COMPARTMENT IAW 25-61-03-4 PLACARD REMOVED.  (A TOTAL OF 6 EMERGENCY DESCENT DEVICE ARE INSTALLED).
